Agents with antiplatelet and anticoagulant activity have been proved to be effective in reducing the incidence of complications following acute coronary syndrome, percutaneous coronary intervention, and cardiopulmonary bypass. However, these agents, including heparin, glycoprotein IIb/IIIa receptor inhibitors, and thienopyridines, are associated with increased risk of bleeding and thrombocytopenia and have been administered together with increasing frequency in a variety of cardiovascular settings. Therefore, clinicians must be familiar with the safety and rational use of these potent antithrombotic agents. Clinical features of thrombocytopenia range from bleeding to thrombosis, even death, and therapy is very different depending on the underlying cause. Additionally, patients may sometimes need urgent intervention or surgery. Thus, it is essential to quickly discriminate the etiology and start appropriate therapy. This review highlights the pathogenesis, clinical and laboratory manifestation, differential diagnosis, and treatment of antithrombotic drug-induced thrombocytopenia in cardiovascular diseases.